×

zbMATH — the first resource for mathematics

On the signature of a link. (English) Zbl 0391.57004

MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexander, J.W., Briggs, G.B.: On types of knotted curves. Ann. of Math.(2)28, 562–586 (1926/27) · JFM 53.0549.02 · doi:10.2307/1968399
[2] Atiyah, M.F., Singer, I.M.: The index of elliptic operators III. Ann. of Math. (2)87, 546–604 (1968) · Zbl 0164.24301 · doi:10.2307/1970717
[3] Conway, J.H.: An enumeration of knots and links, and some of their algebraic properties. Computational Problems in Abstract Algebra, pp. 329–358. Oxford and New York: Pergamon Press 1969
[4] Goeritz, L.: Knoten und quadratische Formen. Math. Z.36, 647–654 (1933) · JFM 59.1237.02 · doi:10.1007/BF01188642
[5] González-Acuña, F.: On homology spheres. Thesis, Princeton University 1969
[6] Jänich, K., Ossa, E.: On the signature of an involution. Topology8, 27–30 (1969) · Zbl 0184.27302 · doi:10.1016/0040-9383(69)90027-5
[7] Kauffman, L.: Cyclic branched covers,O(n)-actions, and hypersurface singularities. Thesis, Princeton University 1972 · Zbl 0249.57024
[8] Kauffman, L., Taylor, L.: Signature of links. Trans. Amer. Math. Soc.216, 351–365 (1976) · Zbl 0322.55003 · doi:10.1090/S0002-9947-1976-0388373-0
[9] Kearton, C., Lickorish, W.B.R.: Piecewise Linear critical levels and collapsing. Trans. Amer. Math. Soc.170, 415–424 (1972) · Zbl 0248.57007 · doi:10.1090/S0002-9947-1972-0310899-2
[10] Kneser, M., Puppe, D.: Quadratische Formen und Verschlingungsinvarianten von Knoten. Math. Z.58, 376–384 (1953) · Zbl 0050.39801 · doi:10.1007/BF01174153
[11] Kyle, R.H.: Branched covering spaces and the quadratic forms of links. Ann. of Math. (2)59, 539–548 (1954) · Zbl 0055.42103 · doi:10.2307/1969717
[12] Litherland, R.A.: Signatures of iterated torus knots. To appear in the Proceedings of the 1977 Sussex Geometric Topology Conference · Zbl 0412.57002
[13] Murasugi, K.: On the signature of links. Topology9, 283–298 (1970) · Zbl 0189.54903 · doi:10.1016/0040-9383(70)90018-2
[14] Murasugi, K.: On a certain numerical invariant of link types. Trans. Amer. Math. Soc.117, 387–422 (1965) · Zbl 0137.17903 · doi:10.1090/S0002-9947-1965-0171275-5
[15] Reidemeister, K.: Elementare Begründung der Knotentheorie. Abh. Math. Sem. Univ. Hamburg5, 24–32 (1927) · JFM 52.0579.01 · doi:10.1007/BF02952507
[16] Rice, P.M.: Equivalence of Alexander matrices. Math. Ann.193, 65–75 (1971) · Zbl 0212.56001 · doi:10.1007/BF02052856
[17] Seifert, H.: Die Verschlingungsinvarianten der zyklischen Knotenüberlagerungen. Abh. Math. Sem. Univ. Hamburg11, 84–101 (1935) · Zbl 0011.17802 · doi:10.1007/BF02940716
[18] Shinohara, Y.: On the signature of knots and links. Trans. Amer. Math. Soc.156, 273–285 (1971) · Zbl 0218.55002 · doi:10.1090/S0002-9947-1971-0275415-1
[19] Shinohara, Y.: On the signature of knots and links. Dissertation, Tallahassee: Florida State University 1969 · Zbl 0256.65029
[20] Trotter, H.F.: Homology of group systems with applications to knot theory. Ann. of Math. (2)76, 464–498 (1962) · Zbl 0108.18302 · doi:10.2307/1970369
[21] Whitney, H.: On the topology of differentiable manifolds. Lectures in topology, the University of Michigan conference of 1940, (R.L. Wilder and W.L. Ayres, ed.). Ann Arbor: The University of Michigan press 1941
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.